# SDR UPS05645819

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Engine: Ge CF680C2B7
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ATB - CRUISING AT FL340 MACH .82 LEFT ENG ROLLED BACK TO APPROX 65 PERCENT N1 FF 3.0 SAT WAS -57 OVER THE NEXT 20 MINUTES EXPERIENCED SIX MORE ROLL BACKS WITH REDUCTIONS OF N1 FROM 5% TO 60% ALL OTHER INSTRUMENTS INDICATED ROLL BACKS.  REMOVED AND REPLACED HMU RAN A/C AT HIGH PWR APPROX 30 MINS ALL SYSTEMS CKS NORMAL, NO ROLLBACKS NOTED.  OK TO CONTINUE.
